# SDR DALA2023111609462

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 28,891 hours, 11,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4363590) LT WING OVERWING EMERGENCY LIGHTS INOP M1670. REMOVED AND REPLACED BATTERY PACK M1670 PER B737 AMM 33-51-06.
